# SDR ZW0A0210301

- Difficulty date: January 5, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N691LF
- Make and model: Boeing 767-300
- Aircraft serial: 25137
- Aircraft time: 48,771 hours, 8,176 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE GROUND THE RIGHT SIDE NUMBER 1 CABIN DOOR ESCAPE SLIDE PARTIALLY DEPLOYED AFTER THE SLIDE WAS NOT DISARMED. THE AIRCRAFT OPERATED ONE LEG PER MEL AND THE SLIDE WAS THEN REPLACED.  CHECK-C 9-23-00 LAX.  --OPEN--
